MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DISPLAY- AND CONTROL MODULE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DISPLAY- AND CONTROL MODULE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-10
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 display- and control module.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative was able to confirm the reported issue.The involved touch screen was removed and returned to livanova (b)(4) for investigation.Evaluation of the returned device was unable to reproduce the reported issue.However, the root cause is suspected to be related to a known issue with the software.Livanova (b)(4) has already initiated corrective action for the software issue.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.
 
Event or Problem Description
Livanova (b)(4) received a report that the display of an s5 display- and control module became unresponsive during priming.There was no patient involvement.

Brand Name
S5 DISPLAY- AND CONTROL MODULE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7448797
Report Number9611109-2018-00913
Device Sequence Number2053055
Product Code DTQ
UDI-Device Identifier04033817900795
UDI-Public010403381790079511171023
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1